Affordable Access

Publisher Website

Oscillations of a class of difference equations with continuous arguments

Authors
Journal
Applied Mathematics Letters
0893-9659
Publisher
Elsevier
Publication Date
Volume
14
Issue
5
Identifiers
DOI: 10.1016/s0893-9659(00)00194-4
Keywords
  • Difference Equations
  • Oscillation
  • Continuous Arguments

Abstract

Abstract This paper is concerned with the difference equations of the form Sufficient conditions for all solutions of this equations to be oscillatory are obtained.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments